Wednesday, June 25, 2014

Where Are The Red Days?

I've had a back and forth trip to the hospital within this month. First reason was because of my nonstop back pain (symptoms of UTI) and secondly, I inserted this topic to my doctor; I rarely get my monthly menstruation. Since every check-up, my mom is always there with me, she asked my mom if she experienced the same when she was just my age and she said yes. 

Photo credits: www.medibird.com
He's no gynecologist so he asked me to go see a gynecologist about this issue. They will probably give me a pill for my menstruation to be normal. But, he suggested not to take any pill for my menstruation since this might give my hormones a hard time adjusting and there's possibility I might go crazy (mental). That scared me, so I didn't. 

Still, it worries me. My last menstruation, as I can remember, was last February and no, I'm not pregnant. Why would I be? My boyfriend is in Prague. Hahaha.

It scares me because according to what I have read, women who don't get their monthly visitor is very at risk for cancer.

Another thing, by the way... every time my menstruation is about to come or during the menstruation, I don't experience any pain (like dysmenorrhoea). My mood swings during those times is at its higher level. That's all. I'm still scared of all the risk that it has, for me. 
comments

8 comments :

Chubskulit Rose said...

OH no, I thought me having a period twice a month is bad but I guess your case is a lot to worry about.

jo-anne said...

Dear, you have the same case with my sil. So far, she doesn't drink any pills naman daw. The thing is, it took her 10 years to get pregnant.

Jo said...

I hope it's nothing serious. I know like two people who doesn't have monthly periods. I just haven't asked if they have back pains too. Btw, these ads in your blog, are they fixed? I thought I saw "Gentle Abortion".

Marie Dee said...

Geez! I saw the same po Ate and no, that ad isn't fixed. It's from GA! :( My God! :( What an ad!

papaleng said...

Can't comment on this.. ha,ha,ha.. But on a 'miron' stand point. Less monthly period means less expenses on napkins. Am I right?

Dhemz said...

oh, my! sorry to hear about what you're going through...hope all is well!

Anna said...

It is best to get the doctor's advise on this to avoid problems in the future. Take care sis!

Maria Teresa Figuerres said...

This is actually the first time I heard that someone might go crazy when given pills to correct hormone imbalance. I highly suggest you consult with an OB/Gyne to properly diagnose you and give you the proper medication that you need.

Related Posts Plugin for WordPress, Blogger...